# SDR CHQA20130409107

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 27,903 hours, 24,137 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,062 hours, 22,060 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Antenna
- Part number: 1978
- Part serial: 11629
- Condition: Faulty
- Location: Ils System
- Part time: 4,718 hours, 6,500 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, CREW REPORTED ILS 1 AND 2 ERRATIC.  THE CREW DIVERTED AND LANDED WITHOUT INCIDENT.  ILS 1 AND 2 WERE PLACED ON MEL AND THE AIRCRAFT WAS FERRIED FOR MAINTENANCE.  VOR/ILS STABALIZER ANTENNA 1 AND 2 WERE REPLACED.  OPERATIONAL CHECKS WERE GOOD.
